# SDR AALA202204123496

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 29,917 hours, 12,055 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  INBOUND FLIGHT ATTENDANTS REPORTED STRONG ELECTRICAL ODOR IN THE AFT CABIN WHICH WAS ORIGINALLY NOTICED AT CLT AND BECAME MORE PROMINENT DURING FLIGHT.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
